Vicks DayQuil Cold & Flu Multi-Symptom Relief LiquiCaps, 16 Count (01442)
$9.54

Vicks DayQuil Cold & Flu Multi-Symptom Relief LiquiCaps, 16 Count (01442)

Price unavailable
Item #: 1290284 Model #: 01442
  • Non-Drowsy
  • Box contains 16 LiquiCaps
  • Active ingredients: acetaminophen 325mg, dextromethorphan HBr 10mg, phenylephrine HCl 5mg

Online. In store. Always free.

If you aren’t 100% satisfied with this item you may return it or exchange it for free. Simply bring it back to any Staples store or mail it back to us with a free, pre-paid return label.

I need to return an item.

Need help now? Let's chat.

$9.54
16/box
if you Order within 9 hrs 4 mins
Compare
Details

About this product

The non-drowsy, multi-symptom cold and flu relief of DayQuil Cold & Flu LiquiCaps helps you get your power back so you can enjoy the day.

Temporarily relieves common cold and flu symptoms including nasal congestion, cough due to minor throat and bronchial irritation, sore throat, headache, minor aches and pains and fever

  • Non-Drowsy
  • Box contains 16 LiquiCaps
  • Active ingredients: acetaminophen 325mg, dextromethorphan HBr 10mg, phenylephrine HCl 5mg
  • Non-drowsy formulation for relief of your cold and flu symptoms
  • Use as directed
  • This product unavailable for sale in the states of Arizona, California, Louisiana, New York, Washington and Virginia
Would you like to give feedback on product content, images, or tell us about a lower price?